Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 643729, 14 pages
http://dx.doi.org/10.1155/2012/643729
Research Article

Best Proximity Point Theorems for Some New Cyclic Mappings

1Department of Applied Mathematics, National Hsinchu University of Education, Taiwan
2Department of Applied Mathematics, Chung Yuan Christian University, Taiwan

Received 26 February 2012; Accepted 16 June 2012

Academic Editor: Pablo González-Vera

Copyright © 2012 Chi-Ming Chen and Chao-Hung Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Eldred, W. A. Kirk, and P. Veeramani, “Proximal normal structure and relatively nonexpansive mappings,” Studia Mathematica, vol. 171, no. 3, pp. 283–293, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. A. A. Eldred and P. Veeramani, “Existence and convergence of best proximity points,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1001–1006, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. S. Sadiq Basha, “Best proximity points: global optimal approximate solutions,” Journal of Global Optimization, vol. 49, no. 1, pp. 15–21, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. A. Al-Thagafi and N. Shahzad, “Convergence and existence results for best proximity points,” Nonlinear Analysis A, vol. 70, no. 10, pp. 3665–3671, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. A. Eldred and P. Veeramani, “Existence and convergence of best proximity points,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1001–1006, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. C. Di Bari, T. Suzuki, and C. Vetro, “Best proximity points for cyclic Meir-Keeler contractions,” Nonlinear Analysis A, vol. 69, no. 11, pp. 3790–3794, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. Karpagam and S. Agrawal, “Best proximity point theorems for p-cyclic Meir-Keeler contractions,” Fixed Point Theory and Applications, Article ID 197308, 9 pages, 2009. View at Google Scholar
  8. S. Sadiq Basha, N. Shahzad, and R. Jeyaraj, “Optimal approximate solutions of fixed point equations,” Abstract and Applied Analysis, vol. 2011, Article ID 174560, 9 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 326–329, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH